MAUDE Adverse Event Report: ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR

ORGANOX LIMITED ORGANOX METRA; NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Catalog Number D0146
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as a part of a retrospective review and remediation effort based on enhancements made to the company's complaint handling processes.This event is being filed in accordance with a capa which has been opened to manage the actions related to remediation of complaint files and any required mdr reporting.A supplier corrective action request was initiated as a result of the event.The device was discarded, but photos of the packaging containing a hair strand was provided to the supplier.The supplier determined that the production records and incoming inspection records contained no deviations.Root cause of the contamination could not be identified.One hundred percent visual inspection for package hair contamination has been impletmented as a control measure, but it will be possible that personnel fail to detect a hair strands.The supplier has included a hair contamination picture for reference within their procedural documentation.
 
Event or Problem Description
It was reported that a hair strand was found inside the sterile packaging of one of the silicone bile tubes.It was inside the second packet, attached to the tube.The device was used during a training case so it was not of concern from a patient perspective.
 
Additional Manufacturer Narrative
The device lot number was not provided.Thus, the device manufacture date could not be determined.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device lot number was determined to be 11112258.
 
Event or Problem Description

Brand Name
ORGANOX METRA
Common Device Name
NORMOTHERMIC MACHINE PERFUSION SYSTEM FOR THE PRESERVATION OF DONOR LIVERS PRIOR
Manufacturer (Section D)
ORGANOX LIMITED
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2 WB
UK  OX4 2WB
Manufacturer (Section G)
RAUMEDIC - MUENCHBERG
hermann-staudinger strasse 2
helmbrechts, bavaria, de 95233
GM   95233
Manufacturer Contact
ruth colwill
3500 john smith drive
oxford business park south
oxford, oxfordshire, gb OX4 2-WB
UK   OX4 2WB
MDR Report Key19307034
Report Number3011560054-2024-00047
Device Sequence Number17975090
Product Code QQK
UDI-Device Identifier05060462240029
UDI-Public5060462240029
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P200035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2022
Device Catalogue NumberD0146
Device Lot Number11112258
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
08/18/2022
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/26/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown